Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Problems With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

Skin problems: HIV or stress?

Hi... I've been HIV+ since 7/01. Not taking meds. Doing well, but... weird succession of... Read more »

Skin problems--HIV?

Dr. Kull, thank you for providing so much information.Here is my scenario. I've been sexually... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Skin Problems

...your meds as a result of perceived side effects, do not restart abacavir without consulting your doctor. Tips for Handling Skin Problems In general, the only solution for severe skin reactions is to stop taking the drug that is causing it.... Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

Molluscum

...molluscum lesions. They are waxy, flesh-colored bumps that don't hurt or itch. There are only one or two other infections that cause skin problems that look at all similar to molluscum. How Is Molluscum Treated? Molluscum lesions are... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Read more »
Connect With Others

update on my situation.

Posted by roma2010, 1 Reply
...test is negative at 6 weeks it is really really unlikely to change, anyways she also told me that she could see that i do have skin problems and other stuff going on but it's nothing to do with hiv she said go see your doctor.. still waiting... Read more »

Skin problems

Posted by Anonymous, 2 Replies
...What is the story about dry skin and hiv? the symptoms include eczema? does everyone that has hiv have bad skin? I have heard that hiv positive individuals develop dry Read more »

Question re skin

Posted by Anonymous, 2 Replies
...Can skin problems (severe acne) be a syptom of HIV/AIDS? Read more »

Help with skin problems!

Posted by Anonymous, 1 Reply
I have dry patches on my forehead, back of my neck, back of my ears and eye lids that won't go away (redness and itch). Nizoral HC 2% doesn't help much. Any suggestion will be much appreciated. Ben Read more »